# SDR TWRA96139

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND RIGHT SIDE OF AIRCRAFT OVERWING (EVAC)HAS TWO LIGHTS INOP (BOTTOM TWO).  RELAMPED, LIGHTS OPS CHECK NORMAL PER MM33-51-00.  (M)
